ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2007 , Volume 8 , Issue 4

Select all articles

Export/Reference:

A hierarchy of diffusion models for partially ionized plasmas
Isabelle Choquet, Pierre Degond and Brigitte Lucquin-Desreux
2007, 8(4): 735-772 doi: 10.3934/dcdsb.2007.8.735 +[Abstract](963) +[PDF](384.6KB)
Two-pulse solutions in the fifth-order KdV equation: Rigorous theory and numerical approximations
Marina Chugunova and Dmitry Pelinovsky
2007, 8(4): 773-800 doi: 10.3934/dcdsb.2007.8.773 +[Abstract](965) +[PDF](841.1KB)
Analysis of a model of nutrient driven self-cycling fermentation allowing unimodal response functions
Guihong Fan and Gail S. K. Wolkowicz
2007, 8(4): 801-831 doi: 10.3934/dcdsb.2007.8.801 +[Abstract](924) +[PDF](708.2KB)
Multiscale methods for parabolic equations with continuum spatial scales
Lijian Jiang, Yalchin Efendiev and Victor Ginting
2007, 8(4): 833-859 doi: 10.3934/dcdsb.2007.8.833 +[Abstract](1050) +[PDF](344.8KB)
First-order entropies for the Derrida-Lebowitz-Speer-Spohn equation
Ansgar Jüngel and Ingrid Violet
2007, 8(4): 861-877 doi: 10.3934/dcdsb.2007.8.861 +[Abstract](950) +[PDF](225.8KB)
Modeling the indirect contamination of a structured population with continuous levels of exposure
Fabien Marpeau
2007, 8(4): 879-900 doi: 10.3934/dcdsb.2007.8.879 +[Abstract](871) +[PDF](315.2KB)
The evolution thermistor problem under the Wiedemann-Franz law with metallic conduction
María Teresa González Montesinos and Francisco Ortegón Gallego
2007, 8(4): 901-923 doi: 10.3934/dcdsb.2007.8.901 +[Abstract](936) +[PDF](277.2KB)
On the existence of time optimal controls for linear evolution equations
Kim Dang Phung, Gengsheng Wang and Xu Zhang
2007, 8(4): 925-941 doi: 10.3934/dcdsb.2007.8.925 +[Abstract](1103) +[PDF](231.9KB)
Homoclinic trajectories and chaotic behaviour in a piecewise linear oscillator
Alexei Pokrovskii, Oleg Rasskazov and Daniela Visetti
2007, 8(4): 943-970 doi: 10.3934/dcdsb.2007.8.943 +[Abstract](864) +[PDF](653.7KB)
Attractors for return maps near homoclinic tangencies of three-dimensional dissipative diffeomorphisms
Antonio Pumariño and Joan Carles Tatjer
2007, 8(4): 971-1005 doi: 10.3934/dcdsb.2007.8.971 +[Abstract](767) +[PDF](7946.0KB)
Hash function construction based on time average moiré
Minvydas Ragulskis and Zenonas Navickas
2007, 8(4): 1007-1020 doi: 10.3934/dcdsb.2007.8.1007 +[Abstract](1101) +[PDF](335.0KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]